# SDR AALA202206038517

- Difficulty date: March 22, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 61,221 hours, 35,663 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: D5528000301300
- Part serial: CG5007
- Condition: Saturated
- Location: Zone 300 - Stabs
- Part time: 61,221 hours, 35,663 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT ELEVATOR SHOWS SIGNS OF WATER INGRESS IN 4 LOCATIONS. REPLACED ELEVATOR PER EO 5518Y004-001.
